# SDR CALA2025062505864

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 15,623 hours, 5,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - SEAT 35C, 36C, 37C, 38C, AND 39C PROXIMITY LIGHTS INOP PERFORMED TROUBLE SHOOTING OF PROXIMITY EMERGENCY LIGHT SYSTEM. PERFORMED VOLTAGE CHECK OF THE CONNECTOR REF WDM 33-51-22-4 AND GOT A READING OF 0 V. REMOVED AND REPLACED AFT LEFT EMERGENCY EXIT LIGHT BATTERY PACK (M1673) PER AMM 33-51-06. PERFORMED OPS CHECK, OPS CHECK OF BATTERY SATISFACTORY FOR OTHER ITEMS, BUT NO POWER TO LISTED SEATS REF WDM 33-51-22-4. REQUIRES FURTHER TROUBLE AHOOTING. T/S PER WDM 33-51-22-4 ON EMERGENCY EXIT LIGHT BATTERY PACK(M1673). FOUND POWER SUPPLY (PART# D717-02-001), (M&E 53-3351-3-0013) DEFECTIVE. REQUIRES REPLACEMENT OF POWER SUPPLY (M1673)  PER AMM 33-51-06-960-803. REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-06-960-803 AND 33-51-06-960-802 AT M1673 POSITION. TEST OK PERFORMED.
